# SDR 96ZZZX1268

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6276B
- Make and model: Cessna T210M
- Aircraft serial: 21062730
- System (JASC): 2701 · Control Column Section
- Part: Cable Assy
- Part number: 12708441
- Condition: Bound Yoke
- Location: Fwd Yoke Tube
- Part time: 2,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PREPARATION FOR TAKEOFF, PILOT CHECKED CONTROLS AND YOKE LOCKED UP ON NEAR TO A FULL FORWARD POSITION.  ROLL WAS OK.  UPON INSPECTION, YOKE ELECTRICAL RIBBON ASSY FOUND BOUND IN 2 OF THE 4 YOKE TUBE ROLLERS.  PHYSICAL FORCE COULD NOT DISLODGE.  ROLLERS REMOVED AND REINSTALLED AFTER CLEARING RIBBON ASSY.
